MathSciNet Relay Station
MathSciNet bibliographic data
MR1164940 49J27 (65K10 78A99)
Ambrosio, Luigi; Tortorelli, V. M. On the approximation of free discontinuity problems. Boll. Un. Mat. Ital. B (7) 6 (1992), no. 1, 105–123.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement